Economies of scale in the Australian tourism industry

Restricted to Repository staff only

Shi, Hui ORCID: 0000-0001-5463-0110 and Smyth, R (2012) Economies of scale in the Australian tourism industry. Applied Economics, 44 (33). 4355 - 4367. ISSN 0003-6846

Dimensions Badge

Altmetric Badge

Item type Article
Official URL
Subjects Historical > FOR Classification > 1402 Applied Economics
Historical > Faculty/School/Research Centre/Department > Victoria Institute of Strategic Economic Studies (VISES)
Keywords economic growth; promotion; increasing returns; translog cost function; scale economies
Citations in Scopus 3 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login